# SDR CA071115008

- Difficulty date: October 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 7602 · Mixture Control
- Part: Bearing
- Part number: HF3M
- Condition: Seized
- Location: Rod End
- Part time: 244 hours
- Component: Mixture Cable, Diamon
- Component part number: A9500670D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED MIXTURE STICKING DIFFICULT TO MOVE. INSPECTION REVEALED MIXTURE CONTROL ROD END AT MECHANICAL FUEL PUMP SEIZED. ROD END WAS REPLACED WITH NEW UNIT. THIS ROD END IS OF THE SAME PN WHICH SEIZED ON ANOTHER AIRCRAFT`S THROTTLE CONTROL WHICH RESULTED IN AN OFF AIRPORT LANDING AND DAMAGE TO THE AIRCRAFT BACK IN FEB. 2005. HOPING TO HAVE THE BEARING ANALYZED BY A LAB. (TC NR 20071115008)
